# SDR FDEA200905041498

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57260306205
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT WING TIP UNDER LOWER STATIC DISCHARGER REPAIR PERFORMED BY BLEND OUT THE CORROSION AND APPLY FILLING COMPONENT IAW RAS/FOK/059/2009 ISS A, APPROVED BY EA 6-5720-129117.
